@article{bianchi-dinh-rakhimov-2026, author = {Fabrizio Bianchi and Tien-Cuong Dinh and Karim Rakhimov}, title = {{H{\"o}lder continuity and laminarity of the Green currents for H{\'e}non-like maps}}, year = {2026}, journal = {Journal of the Institute of Mathematics of Jussieu}, volume = {25}, number = {2}, pages = {1363--1392}, doi = {10.1017/S1474748025101588}, eprint = {2407.01984}, archivePrefix = {arXiv} } @article{akramov-rakhimov-2026, author = {Nurali Akramov and Karim Rakhimov}, title = {{Capacity Dimension of the Brjuno Set in $\mathbb{C}^{n}$}}, year = {2026}, journal = {Complex Analysis and Operator Theory}, volume = {20}, number = {5}, doi = {10.1007/s11785-026-01970-0}, eid = {120}, eprint = {2505.18801}, archivePrefix = {arXiv} } @article{abate-rakhimov-2026, author = {Marco Abate and Karim Rakhimov}, title = {{Dynamics of Fuchsian meromorphic connections with real periods}}, year = {2026}, journal = {Annals of Global Analysis and Geometry}, volume = {69}, doi = {10.1007/s10455-026-10033-8}, eid = {9}, eprint = {2406.13353}, archivePrefix = {arXiv} } @article{rakhimov-flat-2025, author = {Karim Rakhimov}, title = {{Flat structure of meromorphic connections on Riemann surfaces}}, year = {2025}, journal = {Journal of Geometric Analysis}, volume = {35}, doi = {10.1007/s12220-025-02190-2}, eid = {368}, eprint = {2011.04901}, archivePrefix = {arXiv} } @article{bazarbaev-bianchi-rakhimov-2025, author = {Sardor Bazarbaev and Fabrizio Bianchi and Karim Rakhimov}, title = {{On the support of measures of large entropy for polynomial-like maps}}, year = {2025}, journal = {Analysis and Mathematical Physics}, volume = {15}, doi = {10.1007/s13324-025-01071-9}, eid = {69} } @article{kuldoshev-rakhimov-2025, author = {Kobiljon Kuldoshev and Karim Rakhimov}, title = {{On the H{\"o}lder continuity of weighted m-extremal functions}}, year = {2025}, journal = {Journal of Siberian Federal University. Mathematics \& Physics}, volume = {18}, number = {6}, pages = {809--818}, url = {https://www.mathnet.ru/eng/jsfu1295} } @article{rakhimov-kuldoshev-2025, author = {Karim Rakhimov and Kobiljon Kuldoshev}, title = {{H{\"o}lder continuity of a weighted m-Green function and weighted m-subharmonic measure}}, year = {2025}, journal = {Reports of the Academy of Sciences of the Republic of Uzbekistan}, number = {5}, pages = {21--25}, url = {https://storage.academy.uz/source/1/journals/%D0%94%D0%90%D0%9D-%E2%84%965-2025-%D1%81%D0%BE%D0%B4%D0%B5%D1%80%D0%B6%D0%B0%D0%BD%D0%B8%D0%B5%2C%20%D0%B0%D0%BD%D0%BD%D0%BE%D1%82%D0%B0%D1%86%D0%B8%D0%B8.pdf} } @article{rakhimov-akramov-2025, author = {Karim Rakhimov and Nurali Akramov}, title = {{On the capacity dimension of non-linearizability loci in $\mathbb{C}^{n}$}}, year = {2025}, journal = {Reports of the Academy of Sciences of the Republic of Uzbekistan}, number = {6} } @article{bianchi-dinh-rakhimov-2024, author = {Fabrizio Bianchi and Tien-Cuong Dinh and Karim Rakhimov}, title = {{Monotonicity of dynamical degrees for H{\'e}non-like and polynomial-like maps}}, year = {2024}, journal = {Transactions of the American Mathematical Society}, volume = {377}, number = {9}, pages = {6595--6618}, doi = {10.1090/tran/9225}, eprint = {2307.10665}, archivePrefix = {arXiv} } @article{bianchi-rakhimov-2024, author = {Fabrizio Bianchi and Karim Rakhimov}, title = {{Strong probabilistic stability in holomorphic families of endomorphisms of $\mathbb{P}^{k}(\mathbb{C})$ and polynomial-like maps}}, year = {2024}, journal = {International Mathematics Research Notices}, volume = {2024}, number = {12}, pages = {9875--9892}, doi = {10.1093/imrn/rnae081} } @article{rakhimov-shopulatov-2022, author = {Karim Rakhimov and Shomurod Shopulatov}, title = {{A mean value criterion for plurisubharmonic functions}}, year = {2022}, journal = {Complex Variables and Elliptic Equations}, volume = {67}, number = {12}, pages = {2866--2877}, doi = {10.1080/17476933.2021.1954623}, eprint = {2105.11001}, archivePrefix = {arXiv} } @incollection{rakhimov-2016, author = {Karim Rakhimov}, title = {{Capacity dimension of the Perez--Marco set}}, year = {2016}, booktitle = {Topics in Several Complex Variables}, series = {Contemporary Mathematics}, publisher = {American Mathematical Society}, volume = {662}, pages = {131--137}, doi = {10.1090/conm/662/13323} } @article{sadullaev-rakhimov-2015, author = {Azimbay Sadullaev and Karim Rakhimov}, title = {{Capacity dimension of the Brjuno set}}, year = {2015}, journal = {Indiana University Mathematics Journal}, volume = {64}, number = {6}, pages = {1829--1834}, doi = {10.1512/iumj.2015.64.5690} } @article{sadullaev-imomkulov-rakhimov-2014, author = {A. S. Sadullaev and S. A. Imomkulov and K. Kh. Rakhimov}, title = {{Bounded subharmonic functions possess the Lebesgue property at each point}}, year = {2014}, journal = {Mathematical Notes}, volume = {96}, number = {6}, pages = {992--995}, doi = {10.1134/S0001434614110388} } @article{rakhimov-laplacian-2012, author = {Karim Rakhimov}, title = {{$\mathbb{C}^{n}$-capacity defined with the Laplacian}}, year = {2012}, journal = {Uzbek Mathematical Journal}, number = {2}, pages = {99--105}, url = {https://sites.google.com/view/karimrakhimov/research}, note = {In Russian} } @article{rakhimov-capacity-2012, author = {Karim Rakhimov}, title = {{$\mathbb{C}^{n}$-capacity based on plurisubharmonic functions}}, year = {2012}, journal = {Reports of the Academy of Sciences of the Republic of Uzbekistan}, number = {4}, pages = {6--9}, url = {https://sites.google.com/view/karimrakhimov/research}, note = {In Russian} } @unpublished{brevard-rakhimov, author = {Maxence Br{\'e}vard and Karim Rakhimov}, title = {{Propagation of equilibrium states in stable families of endomorphisms of $\mathbb{P}^{k}(\mathbb{C})$}}, year = {2024}, note = {To appear in Rivista di Matematica della Università di Parma}, eprint = {2405.12033}, archivePrefix = {arXiv}, url = {https://www.rivmat.unipr.it/forthcoming.html} } @unpublished{oltiboev-rakhimov-ruziboev-2026, author = {Davrbek Oltiboev and Karim Rakhimov and Marks Ruziboev}, title = {{Linear response for random systems with a cusp}}, year = {2026}, eprint = {2608.26969}, archivePrefix = {arXiv}, note = {Preprint} } @unpublished{bazarbaev-rakhimov-2026, author = {Sardor Bazarbaev and Karim Rakhimov}, title = {{Exact logarithmic Hausdorff and capacity exponents of the non-Brjuno set}}, year = {2026}, eprint = {2608.29779}, archivePrefix = {arXiv}, note = {Preprint} } @unpublished{bianchi-boymurodov-rakhimov-2026, author = {Fabrizio Bianchi and Sobir Boymurodov and Karim Rakhimov}, title = {{On the support of measures of large entropy for automorphisms of K{\"a}hler manifolds}}, year = {2026}, eprint = {2606.08746}, archivePrefix = {arXiv}, note = {Preprint} }